Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Worrisome nature, lately have heart palpitations, nervous tummy, runny bowels, temporary relief with anti-anxiety tablets. Suggestion?

Hi am worried bout my daughter she is 32..married with 2beautiful girls..and a good husband...but she worries about everything..lately she s been aving heart palpatations.pulsing head..funny nervous tummy and running to open thatorder.doc gae her soe anxaity tablets. And she is to take half to start with..and she felt great for a its all back again...
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, fannasroom,
Thanks for query.
It seems that she is having Anxiety Neurosis giving these problems.
Consult psychiatrist and get her examined and start the treatment.
Continue the medicine for long time and have follow up with psychiatrist regularly.
If require psychiatrist may go for counseling.
Ok and bye.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor